AIMS Mathematics, 2020, 5(5): 4512-4528. doi: 10.3934/math.2020290

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

A sharp double inequality involving generalized complete elliptic integral of the first kind

1 Department of Mathematics, Hangzhou Normal University, Hangzhou 311121, P. R. China
2 Department of Mathematics, Huzhou University, Huzhou 313000, P. R. China
3 Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering, Changsha University of Science & Technology, Changsha 410114, P. R. China

In the article, we establish a sharp double inequality involving the ratio of generalized complete elliptic integrals of the first kind, which is the improvement and generalization of some previously known results.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved